You are here

Horváth Gábor

Name: Horváth Gábor
Affiliation: Debreceni Egyetem. Természettudományi és Technológiai Kar. Matematikai Intézet. Algebra és Számelmélet Tanszék / University of Debrecen. Faculty of Science and Technology. Institute of Mathematics. Department of Algebra and Number Theory
Other profiles: MTMT
Profession: mathematician

Publication list

Uploaded publications:
32
Publications in DEA:
32
OA:
19
Date range:
2005-2021
2021
  1. Gselmann, E., Horváth, G.: The symmetry group of first order differential equations and the global rectification theorem.
    J. Lie Theory. 31 (1), 237-247, 2021.
    Journal metrics:
    Q3 Algebra and Number Theory
2020
  1. Figula, Á., Horváth, G., Milkovszki, T., Muzsnay, Z.: The Lie symmetry group of the general Liénard-type equation.
    J. Nonlinear Math. Phys. 27 (2), 185-198, 2020.
    Journal metrics:
    Q2 Mathematical Physics
    Q3 Statistical and Nonlinear Physics
2019
  1. Aichinger, E., Horváth, G.: Congruence preserving expansions of nilpotent algebras.
    International Journal of Algebra and Computation 30 (1), 167-179, 2019.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Horváth, G., Kátai-Urbán, K., Szabó, C.: Monomial clones over Fq.
    Algebr. Universalis. 80 (2), 1-9, 2019.
    Journal metrics:
    Q3 Algebra and Number Theory
    Q3 Logic
  3. Földvári, A., Horváth, G.: The complexity of the equation solvability and equivalence problems over finite groups.
    Int. J. Algebr. Comput. 30 607-623, 2019.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2016
  1. Dini, P., Karimi, F., Nehaniv, C., Bonivárt, Á., Horváth, G., Muzsnay, Z., Figula, Á., Milkovszki, T., Munro, A., Ruzsnavszky, F.: Further Analysis of Cellular Pathways.
    Biological and Mathematical Basis of InteractionComputing, [s.l.], 98 p., 2016.
2015
  1. Horváth, G., Nehaniv, C.: Length of polynomials over finite groups.
    J. Comput. Syst. Sci. 81 (8), 1614-1622, 2015.
    Journal metrics:
    Q2 Applied Mathematics
    Q1 Computational Theory and Mathematics
    Q1 Computer Networks and Communications
    Q1 Theoretical Computer Science
  2. Nehaniv, C., Rhodes, J., Egri-Nagy, A., Dini, P., Morris, E., Horváth, G., Karimi, F., Schreckling, D., Schilstra, M.: Symmetry structure in discrete models of biochemical systems: natural subsystems and the weak control hierarchy in a new model of computation driven by interactions.
    Philos. Trans. R. Soc. A-Math. Phys. Eng. Sci. 373 (2046), 20140223-, 2015.
    Journal metrics:
    Q1 Engineering (miscellaneous)
    Q2 Mathematics (miscellaneous)
    Q2 Physics and Astronomy (miscellaneous)
  3. Horváth, G.: The complexity of the equivalence and equation solvability problems over meta-Abelian groups.
    J. Algebra. 433 208-230, 2015.
    Journal metrics:
    Q1 Algebra and Number Theory
2014
  1. Figula, Á., Halasi, Z., Horváth, G., Podoski, K.: Examples Based on the Chevalley correspondence between Lie Groups and SNAGs.
    Biological and Mathematical Basis of InteractionComputing, [s.l.], 54 p., 2014.
  2. Horváth, G., Székelyhidi, L., Wilkens, B.: Non-synthesizable varieties.
    J. Math. Anal. Appl. 417 (1), 394-399, 2014.
    Journal metrics:
    Q1 Analysis
    Q1 Applied Mathematics
  3. Grasegger, G., Horváth, G., Kearnes, K.: Polynomial equivalence of finite rings.
    J. Aust. Math. Soc. 96 (02), 244-257, 2014.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2013
  1. Horváth, G., Korándi, J., Szabó, C.: Mathematics in Good Will Hunting II.: Problems from the students perspective.
    Teach. Math. Comp. Sci. 11 (1), 3-19, 2013.
2012
  1. Horváth, G., Mayr, P., Pongrácz, A.: Characterizing Translations on Groups by Cosets of Their Subgroups.
    Commun. Algebr. 40 (9), 3141-3168, 2012.
    Journal metrics:
    Q3 Algebra and Number Theory
  2. Horváth, G., Szabó, C.: Equivalence and equation solvability problems for the alternating group A4.
    J. Pure Appl. Algebr. 216 (10), 2170-2176, 2012.
    Journal metrics:
    Q1 Algebra and Number Theory
  3. Bessenyei, M., Horváth, G., Kézi, C.: Functional equations on finite groups of substitutions.
    Expo. Math. 30 (3), 283-294, 2012.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  4. Horváth, G., Kátai-Urbán, K., Pach, P., Pluhár, G., Pongrácz, A., Szabó, C.: On free algebras in varieties generated by iterated semidirect products of semilattices.
    Int. J. Algebr. Comput. 22 (07), 1250063-, 2012.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  5. Horváth, G.: The complexity of the equivalence problem over finite rings.
    Glasg. Math. J. 54 (01), 193-199, 2012.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2011
  1. Horváth, G.: The complexity of the equivalence and equation solvability problems over nilpotent rings and groups.
    Algebr. Universalis. 66 (4), 391-403, 2011.
    Journal metrics:
    Q3 Algebra and Number Theory
  2. Horváth, G., Szabó, C.: The extended equivalence and equation solvability problems for groups.
    DMTCS. 13 (4), 23-32, 2011.
    Journal metrics:
    Q2 Computer Science (miscellaneous)
    Q3 Discrete Mathematics and Combinatorics
    Q3 Theoretical Computer Science
  3. Horváth, G., Kátai-Urbán, K., Pach, P., Pluhár, G., Szabó, C., Pongrácz, A.: The number of monounary algebras.
    Algebr. Universalis. 66 (1-2), 81-83, 2011.
    Journal metrics:
    Q3 Algebra and Number Theory
2010
  1. Dini, P., Schreckling, D., Horváth, G.: Algebraic and Categorical Framework for Interaction Computing and Symbiotic Security.
    In: Paradigms for biologically-inspired autonomic networks and services : the BIONETS Project eBook / Eitan Altman, Paolo Dini, Daniele Miorandi, Daniel Schreckling (eds.), Universitätsbibliothek Passau : Fakultät für Informatik und Mathematik, Passau, 105-176, 2010.
  2. Horváth, G., Dini, P.: Lie group analysis of a p53-mdm2 ode model.
    In: Digital Ecosystems : third international conference, OPAALS 2010, Aracuju, Sergipe, Brazil, March 22-23, 2010, revised selected papers / [edited by] Fernando Antonio Basile Colugnati, Lia Carrari Rodrigues Lopes, Saulo Faria Almeida Barretto, Springer Verlag, New York, 285-304, 2010, (Lecture notes of the institute for computer sciences, social informatics and telecommunications engineering ; 67) ISBN: 9783642148583
  3. Horváth, E., Horváth, G., Németh, Z., Szabó, C.: The number of square islands on a rectangular sea.
    Acta Sci. Math. 76 (1-2), 35-48, 2010.
    Journal metrics:
    Q3 Analysis
    Q3 Applied Mathematics
2008
  1. Horváth, G., Molnár-Sáska, I.: A mérgezett csokoládé rejtélye.
    Mat. Lapok. 13 28-43, 2008.
Show all
updated: 2024-07-21, 02:15

SCImago quartiles of
scientific journal articles

Number of scientific articles: 28
Q1 8 (28.6%)
Q2 8 (28.6%)
Q3 7 (25%)
N/A 5 (17.9%)
-
OK

SCImago subject areas and categories

Mathematics (22)
Mathematics (miscellaneous) (9)
Algebra and Number Theory (7)
Applied Mathematics (3)
Theoretical Computer Science (3)
Analysis (2)
Discrete Mathematics and Combinatorics (1)
Logic (1)
Mathematical Physics (1)
Computer Science (3)
Computer Science (miscellaneous) (2)
Computational Theory and Mathematics (1)
Computer Networks and Communications (1)
Physics and Astronomy (2)
Physics and Astronomy (miscellaneous) (1)
Statistical and Nonlinear Physics (1)
Earth and Planetary Sciences (1)
Geochemistry and Petrology (1)
Geophysics (1)
Engineering (1)
Engineering (miscellaneous) (1)

Genre chart

Year chart

Language chart

Other co-authors

Nehaniv, Chrystopher L.
Kátai-Urbán Kamilla
Show more
Nehaniv, Chrystopher L.
Kátai-Urbán Kamilla
Molnár-Sáska Ildikó
Morris, Eric Rothstein